Brivaracetam and hand shaking.

Freda

New
Messages
142
Reaction score
0
Points
0
Has anyone experienced hand shaking as a side effect of Brivaracetam?
My daughter has had this added to her Lamictal twice daily and is experiencing hand tremors. She's started taking one Clobazam with her morning dose as she's a secretary and uses the computer most of the day and the tremors hinder her work - the Clobazam stops the tremors quite quickly.
Other than that the combination is working well, with no dizzy spells, deja vu or seizures.

She's seeing her neuro next month but wanted to know if anyone here has experienced these tremors.

Thanks for reading.
 

Nakamova

Super Moderator / Thank You Queen
Moderator
Messages
16,563
Reaction score
45
Points
158
Shakiness and problems with muscle control are listed as less common side effects of brivaracetam, so it could be the cause of her tremors.

Does she have any thyroid issues? Hyperthyroidism can cause hand tremors.
 

resaebiunne

Stalwart
Messages
639
Reaction score
1
Points
88
I have tremors and my psychiatrist thinks they are because of my invega sustena, but I know better. On the other hand, I just started prolixin (another antipsychotic, for my schizophrenia) and my tremors have gotten worse again.

Tremors of the hand are awful, and I too work on the computer all day. I work with software that requires fine pointing with the mouse and I have trouble. I might have to ask for a trackball or something more ergonomic so I can handle the computer better.

But all I can say is, it's hard. At least she found meds that work. I haven't so far. I ate an egg salad sandwhich at work today and all the egg shook out and then the bread fell apart as I ate the sandwhich. It's just awful. If the tremor's are unmanageable and you know it's a particular medication, I suggest changing medications if you can.
 

Freda

New
Messages
142
Reaction score
0
Points
0
Thanks for the response ladies, we know it'll be a small price to pay if the meds work for her but it sometimes becomes a bit hard for her. Her life has changed so much in the past couple of years and occasionally it gets her down with this med then that med and seems never ending - I'm sure many people here know that feeling.

Her thyroid levels were recently checked and all okay too.
 
Top